MAUDE Adverse Event Report: CHURCH & DWIGHT CO.,INC TROJAN MAGNUM CONDOMS

CHURCH & DWIGHT CO.,INC TROJAN MAGNUM CONDOMS
Model Number 00022600642039
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Sexually Transmitted Infection (4555)
Type of Reportable Event Serious Injury
Event or Problem Description
On an unspecified date, the consumer used the trojan magnum condoms during intercourse and the condom broke.The consumer states " they used magnum, and it broke during intercourse".The consumer also states "i now have stds.I went to the doctor and contacted a lawyer who will contact you".The action taken with trojan magnum condoms was not available.The outcome of the events broke and did not work was not available.The outcome of the event sexually transmitted infection was not available.
 
Additional Manufacturer Narrative
Not avail.

Brand Name
TROJAN MAGNUM CONDOMS
Common Device Name
CONDOM
Manufacturer (Section D)
CHURCH & DWIGHT CO.,INC
469 north harrison street
princeton NJ 08543
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC
500 charles ewing boulevard
ewing NJ
Manufacturer Contact
jon evison
469 north harrison street
princeton, NJ 08543
MDR Report Key22857976
Report Number2280705-2025-01427
Device Sequence Number7632144
Product Code HIS
UDI-Device Identifier00022600642039
UDI-Public00022600642039
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number00022600642039
Device Catalogue NumberNOT AVAIL
Device Lot NumberNOT AVAIL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown